# SDR CALA2014012090173

- Difficulty date: January 18, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 75,990 hours, 13,440 cycles
- Engine: Pwa PW4077
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Worn
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AFT BRAKE WORN.  REPLACED NR 1 AFT BRAKE ASSEMBLY IAW AMM 32-45-07.
